3 doctors weighed in:

How do you relieve stomach pain when you are on coumadin (warfarin)?

3 doctors weighed in
Dr. Vasu Brown
Wound care
1 doctor agrees

In brief: Bromelain

Bromelain will relieve stomach pain but will thin blood so monitor and reduce Coumadin (warfarin) by your pcp.

In brief: Bromelain

Bromelain will relieve stomach pain but will thin blood so monitor and reduce Coumadin (warfarin) by your pcp.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
Dr. Ehsan Ansari
Internal Medicine - Cardiology

In brief: Try it with food

Try it with food, if still abdominal pain talk to your doctor for alternative medications to coumadin (warfarin).

In brief: Try it with food

Try it with food, if still abdominal pain talk to your doctor for alternative medications to coumadin (warfarin).
Dr. Ehsan Ansari
Dr. Ehsan Ansari
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors